Book review. [Theory of nonlinear operators]

Svatopluk Fučík

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 1, page 165-166
  • ISSN: 0011-4642

How to cite


Fučík, Svatopluk. "Book review. [Theory of nonlinear operators]." Czechoslovak Mathematical Journal 24.1 (1974): 165-166. <>.

author = {Fučík, Svatopluk},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {165-166},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Book review. [Theory of nonlinear operators]},
url = {},
volume = {24},
year = {1974},

AU - Fučík, Svatopluk
TI - Book review. [Theory of nonlinear operators]
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 1
SP - 165
EP - 166
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.